# SDR 232587

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Doug DC10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: AJG704119
- Condition: Cracked
- Location: Control Valve
- Component: Control Valve, Boeing
- Component part number: AJG70415537
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED NEAR PRESSURE PORTS.
